Solvability of some partial integral equations in Hilbert space


Ilhan O. A.

COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, vol.7, no.4, pp.837-844, 2008 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 7 Issue: 4
  • Publication Date: 2008
  • Doi Number: 10.3934/cpaa.2008.7.837
  • Title of Journal : COMMUNICATIONS ON PURE AND APPLIED ANALYSIS
  • Page Numbers: pp.837-844

Abstract

An integral equation of contact problem of the theory of visco elasticity of mixed Fredholm and Volterra type with spectral parameter depending on time is considered. In the case where the final value of parameter coincides with some isolated point of the spectrum of Fredholm operator the additional conditions of solvability are established.